# SDR DALA2017062604967

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 77,148 hours, 58,994 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL RED EMERGENCY LIGHTS AT ROW 24 INOPERATIVE.  CONNECTED WIRES TO CONNECTOR.  LIGHTS OPERATED NORMALLY IAW AMM 33-53.
